I am quite concerned that this med is going to set off a panic attack. It has been years since I've had one of those. I feel nervous, jittery, anxious,ringing in my ears etc. I have been on 50mg of this stuff for 2 weeks. What is going on here? I am taking this for social anxiety. It seems to be having opposite effect. I am bipolar and lean toward the manic.
Zoloft - Feel like my anxiety is skyrocketing is this normal --?
Added 28 Jan 2014:
I just noticed a previous post with following response: "having an initial response to Zoloft like you are having is common. The side effects should subside within the first couple of weeks." Given this should I just give this more time? I can increase my dosage benZo if I know this will pass.
We are all different, I was taking zoloft off & on a number of years. It helped with my anxiety & panic attacks but didn't help with depression. If by chance depression is One of the side affects that's the only side affect I experience besides memory loss. Taking it for long periods,forgetting was common. That was my biggest complaint at the time. Wishing U well ~
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2011 • 39 answers
Posted 18 Apr 2014 • 1 answer
Posted 6 Sep 2015 • 2 answers
Posted 19 Feb 2016 • 1 answer
I am taking a 100 mg Zoloft right now and have been for a couple months. I have very bad anxiety and
Posted 15 days ago • 1 answer